Optimal Quadrature Problem on n-Information for Hardy-Sobolev Classes

Xue Hua LI, Gen Sun FANG

Acta Mathematica Sinica ›› 2011, Vol. 27 ›› Issue (12) : 2371-2378.

PDF(199 KB)
PDF(199 KB)
Acta Mathematica Sinica ›› 2011, Vol. 27 ›› Issue (12) : 2371-2378. DOI: 10.1007/s10114-011-9483-2
Articles

Optimal Quadrature Problem on n-Information for Hardy-Sobolev Classes

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, 2011, 27(12): 2371-2378 https://doi.org/10.1007/s10114-011-9483-2

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(199 KB)

Accesses

Citation

Detail

Sections
Recommended

/